Communications in Mathematical Physics

The fractal volume of the two-dimensional invasion percolation cluster

Yu Zhang

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 167, Number 2 (1995), 237-254.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104271992

Mathematical Reviews number (MathSciNet)
MR1316507

Zentralblatt MATH identifier
0811.60095

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82B43: Percolation [See also 60K35]

Citation

Zhang, Yu. The fractal volume of the two-dimensional invasion percolation cluster. Comm. Math. Phys. 167 (1995), no. 2, 237--254. https://projecteuclid.org/euclid.cmp/1104271992


Export citation